# SDR CALA2025020702231

- Difficulty date: February 6, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N26210
- Make and model: Boeing 737824
- Aircraft serial: 28770
- Aircraft time: 79,971 hours, 29,548 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

POSSIBLE BIRD STRIKE ON 1 ENGINE SPINNER FEATHERS ON SPINNER HUB UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. CAPT REPORTS #1 ENG SPINNER CONE SHOWS SIGNS OF BIRD STRIKE OCM PERFORMED #1 ENGINE BIRD STRIKE INSPECTION IAW AMM 71-00-00-800-802-F00. INBOUND FLIGHT CREW DID NOT REPORT ANY PARAMETER SHIFTS OR ODORS IN THE CABIN. OCM REPORTS SINGLE BIRD IMPACT ON #1 ENGINE SPINNER AND DOWN THE BYPASS. NO EVIDENCE OF BIRD INGESTION INTO THE CORE. NO MISSING MATERIAL FROM FAN BLADES AND NO OTHER DEFECTS NOTED IN INLET AN D BYPASS. OCM CLEANED ALL REMAINS OF BIRD. . OCM PERFORMED #1 ENGINE BIRD STRIKE INSPECTION IAW AMM 71-00-00-800-802-F00. INBOUND FLIGHT CREW DID NOT REPORT ANY PARAMETER SHIFTS OR ODORS IN THE CABIN. OCM REPORTS SINGLE BIRD IMPACT ON #1 ENGINE SPINNER AND DOWN THE BYPASS. NO EVIDENCE OF BIRD INGESTION INTO THE CORE. NO MISSING MATERIAL FROM FAN BLADES AND NO OTHER DEFECTS NOTED IN INLET AN D BYPASS. OCM CLEANED ALL REMAINS OF BIRD.
